# SDR TWRA96251

- Difficulty date: August 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICEO
- Make and model: Boeing 747259B
- Aircraft serial: 21730
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 11H FLOOR EMERGENCY LIGHT IS INOP AND LENS IS MISSING.  REPLACED LIGHT LENS AND BULB AT SEAT 11H.  OPS CHECKED OK PER MM 33-51-00.  (M)
